The Michigan Mathematical Journal

Extensions of projective varieties and deformations. I.

S. L'vovsky

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 39, Issue 1 (1992), 41-51.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029004452

Mathematical Reviews number (MathSciNet)
MR1137887

Zentralblatt MATH identifier
0770.14006

Zentralblatt MATH identifier
0770.14005

Digital Object Identifier
doi:10.1307/mmj/1029004452

Subjects
Primary: 14C05: Parametrization (Chow and Hilbert schemes)
Secondary: 14D20: Algebraic moduli problems, moduli of vector bundles {For analytic moduli problems, see 32G13} 14J10: Families, moduli, classification: algebraic theory

Citation

L'vovsky, S. Extensions of projective varieties and deformations. I. The Michigan Mathematical Journal 39 (1992), no. 1, 41--51. doi:10.1307/mmj/1029004452. http://projecteuclid.org/euclid.mmj/1029004452.


Export citation

See also

  • Part II: S. L'vovsky. Extensions of projective varieties and deformations. II. Michigan Math J. 39 (1992), no. 1, 65-70.